MathSciNet Relay Station
MathSciNet bibliographic data
MR873459 53C20
Fukaya, Kenji Collapsing Riemannian manifolds to ones of lower dimensions. J. Differential Geom. 25 (1987), no. 1, 139–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement